Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Viskov Oleg Viktorovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. O. V. Viskov, V. I. Khokhlov, “Kharakterizatsionnye i obobschennye momentnye tozhdestva i ikh prilozheniya”, Matematika v sovremennom mire. Mezhdunarodnaya konferentsiya, posvyaschennaya 60-letiyu Instituta im. S. L. Soboleva (Novosibirsk, 1419 avgusta 2017), eds. G. V. Demidenko i dr., In-t matem. im. S. L. Soboleva SO RAN, Novosibirsk, 2017, 356
2. V. I. Khokhlov, V. M. Maximov, O. V. Viskov, “Universal Approcah to Obtain Stein-Chen-like Identities, Characterizing and Generalized Moment Identities of Higher Orders and Their Applications”, XXXIV International Seminar on Stability Problems for Stochastic Models. Book of Abstracts (Debrecen, August 2529, 2017), eds. I. Fazekas, V. Korolev, S. Baran, Didakt Kiadó, Debrecen, 2017, 48
3. O. V. Viskov, V. M. Maksimov, V. I. Khokhlov, “Kharakterizatsii tipa SteinaChena odnomernykh veroyatnostnykh raspredelenii”, Zhurnal im. Yu. V. Prokhorova, 1 (63):1 (2017), 16 c. (to appear)

   2016
4. V. I. Khokhlov, O. V. Viskov, “Generalized Moment Identity for Negative Binomial Distribution and Its Application to the Linearization Problem”, Review of Applied and Industrial Mathematics, 23:5 (2016), 401–410  mathnet
5. O. V. Viskov, V. I. Khokhlov, “Generalized Moment Identity for Negative Binomial Distribution”, Review of Applied and Industrial Mathematics, 23:4 (2016), 393–395  mathnet

   2015
6. O. V. Viskov, V. I. Khokhlov, “O chetyrekh napravleniyakh issledovanii Yu. V. Prokhorova i ikh perspektivakh”, TVP, 60:2 (2015), 383–390  mathnet  crossref  mathscinet (cited: 1)  zmath  elib; O. V. Viskov, V. I. Khokhlov, “Four directions of Yu. V. Prokhorovs research and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  crossref  mathscinet  zmath  isi  elib  scopus

   2012
7. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Poisson–Charlier polynomials and generalization of Chen identity”, Review of Applied and Industrial Mathematics, 19:1 (2012), 3–8  mathnet
8. O. V. Viskov, “The ordered form of the quadratic exponential in the Heisenberg–Weyl algebra”, Proceedings of MIPT, 4:4 (2012), 23–30  mathnet

   2011
9. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Generalized Stein identity and its application to the linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 18:6 (2011), 833–838

   2010
10. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “An approach to linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 17:6 (2010), 801–804

   2009
11. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “A method to derive the linearization formula for product of Hermite polynomials”, XVI All-Russian School-Colloquium on Stochastic Methods, X All-Russian Symposium on Applied and Industrial Mathematics (Spring Session), All-Russian Macrosymposium “Innovative Economy: Project Decisions and Risk Management” (Sankt-Petersburg, May 19–24, 2009), OP&PM Surveys Appl. Industr. Math., 16, no. 5, 2009, 800

   2008
12. O. V. Viskov, “O formule Melera dlya polinomov Ermita”, Dokl. RAN, 418:1 (2008), 7–10  mathnet  mathscinet (cited: 1)  zmath  elib

   2007
13. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of Chernov inequality for Gamma-distribution”, XIV All-Russian School-Colloquium on Stochastic Methods and VIII All-Russian Symposium on Applied and Industrial Mathematics (Fall session) (Sochi–Adler, September 29–October 7, 2007), OP&PM Surveys Appl. Industr. Math., 14, no. 6, 2007, 1080–1081  elib

   2005
14. O. V. Viskov, “Schwinger's formula for the scalar product”, Russian Math. Surveys, 60:2 (2005), 380–381  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
15. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogi neravenstva Chernova dlya otritsatelnogo binomialnogo raspredeleniya”, TVP, 50:2 (2005), 379–382  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  zmath  elib; Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of the Chernoff inequality for negative binomial ditribution”, Theory Probab. Appl., 50:2 (2006), 327–330  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
16. O. V. Viskov, Yu. I. Prokhorov, V. I. Khokhlov, “Analogues of isoperometrical Chernov inequality for Pascal distribution”, OP&PM Surveys Appl. Industr. Math., 12:2 (2005), 481–482

   2004
17. O. V. Viskov, “Ob uporyadochennykh eksponentsialakh Shvingera”, Dokl. RAN, 399:5 (2004), 590–593  mathnet  mathscinet

   2001
18. Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Binomialnye analogi neravenstva Chernova”, TVP, 46:3 (2001), 592–594  mathnet (cited: 2)  crossref  mathscinet (cited: 1)  zmath; Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Binomial Analogues of the Chernoff Inequality”, Theory Probab. Appl., 46:3 (2002), 544–547  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)
19. O. V. Viskov, “Zadacha linearizatsii dlya polinomov Sheffera”, Dokl. RAN, 381:3 (2001), 298–301  mathnet (cited: 1)  mathscinet (cited: 1)  zmath
20. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Poisson analogue of Chernoff inequality”, II All-Russian Symposium on Applied and Industrial Mathematics (Summer Session) (Samara, July 1-6, 2001.), OP&PM Surveys Appl. Industr. Math., 8, no. 1, 2001, 128–129

   2000
21. O. V. Viskov, “Darboux's identity and its analogs”, Math. Notes, 68:3 (2000), 289–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
22. O. V. Viskov, “Sluchainoe bluzhdanie s nepreryvnoi vverkh komponentoi i formula obrascheniya Lagranzha”, TVP, 45:1 (2000), 166–175  mathnet (cited: 1)  crossref  mathscinet  zmath; O. V. Viskov, “A random walk with a skip-free component and the Lagrange inversion formula”, Theory Probab. Appl., 45:1 (2001), 164–172  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   1998
23. O. V. Viskov, “Ob odnom podkhode k uporyadochivaniyu”, Dokl. RAN, 358:4 (1998), 447–449  mathnet  mathscinet  zmath
24. O. V. Viskov, “A noncommutative identity for the Appell polynomials”, Math. Notes, 64:2 (1998), 262–265  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   1997
25. O. V. Viskov, “Expansion in powers of a noncommutative binomial”, Proc. Steklov Inst. Math., 216 (1997), 63–69  mathnet  mathscinet  zmath

   1995
26. O. V. Viskov, “On a theorem of R. A. Sack for shift operators”, Dokl. RAN, 340:4 (1995), 463–466  mathnet  mathscinet  zmath

   1994
27. O. V. Viskov, “A commutative-like noncommutative identity”, Acta Sci. Math. (Szeged), 59:3-4 (1994), 585–590  mathscinet (cited: 2)  zmath
28. O. V. Viskov, H. M. Srivastava, “New approaches to certain identities involving differential operators”, J. Math. Anal. Appl., 186:1 (1994), 1–10  crossref  mathscinet (cited: 3)  zmath  isi (cited: 7)  scopus (cited: 7)

   1993
29. Russian Acad. Sci. Dokl. Math., 47:3 (1993), 366–370  mathnet  mathscinet  zmath

   1992
30. O. V. Viskov, “Linear differential equations of binomial form”, Math. Notes, 52:1 (1992), 738–740  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
31. O. V. Viskov, “The Rota umbral 1calculus and Heisenberg–Weyl algebra”, Advances in Appl. Prob., 24:4 (1992), 772

   1991
32. O. V. Viskov, “Some remarks on Hermite polynomials”, Theory Probab. Appl., 36:3 (1991), 633–637  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
33. O. V. Viskov, “On the ordered form of a non-commutative binomial”, Russian Math. Surveys, 46:2 (1991), 258–259  mathnet  crossref  mathscinet  zmath  adsnasa  isi

   1986
34. O. V. Viskov, “Representation of Laguerre polynomials”, Acta Sci. Math. (Szeged), 50:3-4 (1986), 365–366  mathscinet  zmath  isi (cited: 1)
35. O. V. Viskov, “Nekommutativnyi podkhod k klassicheskim zadacham analiza”, Veroyatnostnye zadachi diskretnoi matematiki, Sbornik rabot, Tr. MIAN SSSR, 177, 1986, 21–32  mathnet (cited: 2)  mathscinet (cited: 3)  zmath; O. V. Viskov, “Noncommutative approach to classical problems of analysis”, Proc. Steklov Inst. Math., 177 (1988), 21–32  mathscinet  zmath

   1985
36. O. V. Viskov, “Algebraicheskaya kharakterizatsiya normalnogo raspredeleniya”, TVP, 30:1 (1985), 125–127  mathnet  mathscinet  zmath; O. V. Viskov, “An algebraic characterization of the normal distribution”, Theory Probab. Appl., 30:1 (1986), 141–143  crossref  mathscinet  zmath  isi

   1980
37. O. V. Viskov, “Obraschenie stepennykh ryadov i formula Lagranzha”, Dokl. AN SSSR, 254:2 (1980), 269–271  mathscinet  zmath

   1978
38. O. V. Viskov, “O bazisakh v prostranstve polinomov”, Dokl. AN SSSR, 239:1 (1978), 22–25  mathscinet (cited: 4)  zmath

   1977
39. O. V. Viskov, “L. B. Rédei's identity for Laguerre polynomials”, Acta Sci. Math. (Szeged), 39:1–2 (1977), 27–28  mathscinet (cited: 2)  zmath

   1975
40. O. V. Viskov, “Operatornaya kharakterizatsiya obobschennykh polinomov Appelya”, Dokl. AN SSSR, 225:4 (1975), 749–752  mathscinet (cited: 3)  zmath

   1972
41. O. V. Viskov, A. I. Ismailov, “A queueing system with a bounded queue”, Studies in mathematical statistics, and related questions, Taškent. Gos. Univ. Naučn. Trudy, 402, 1972, 17–29  mathscinet

   1970
42. O. V. Viskov, A. I. Ismailov, “O raspredelenii dliny ocheredi smeshannoi sistemy massovogo obsluzhivaniya”, Izv. AN UzSSR. Ser. fiz.-matem. nauk, 14:3 (1970), 68–69  mathscinet  zmath
43. O. V. Viskov, “Some comments on branching processes”, Math. Notes, 8:4 (1970), 701–705  mathnet  crossref  mathscinet  zmath  zmath  scopus (cited: 3)

   1967
44. O. V. Viskov, “O sisteme massovogo obsluzhivaniya s markovskoi zavisimostyu mezhdu postupleniyami trebovanii”, Trans. Fourth Prague Conf. on Information Theory, Statistical Decision Functions, Random Processes (Prague, 1965), Academia, Prague, 1967, 627–634  mathscinet

   1966
45. O. V. Viskov, “O iremeni zhizni sistemy pri neodnorodnom rezhime ee ekspluaeatsii”, Izvestiya AN SSSR, tekhnicheskaya kibernetika, 1966, no. 2, 3

   1964
46. O. V. Viskov, A. N. Shiryaev, “On controls which reduce to optimal stationary regimes”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 35–45  mathnet  mathscinet  zmath
47. O. V. Viskov, “On the waiting time in a mixed queueing system”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 26–34  mathnet  mathscinet  zmath
48. O. V. Viskov, “Two Asymptotic Formulae of the Theory of Mass Service”, Theory Probab. Appl., 9:1 (1964), 158–159  mathnet  crossref  mathscinet  zmath
49. O. V. Viskov, Yu. V. Prohorov, “The Probability of Loss of Calls in Heavy Traffic”, Theory Probab. Appl., 9:1 (1964), 92–96  mathnet  crossref  mathscinet  zmath
50. O. V. Viskov, “Nekotorye predelnye teoremy teorii massovogo obsluzhivaniya”, Rezyume doklada, Teoriya veroyatnostei i ee primeneniya, 9:2 (1964), 398
51. O. V. Viskov, O. A. Novikov, “Vliyanie upravleniya na propusknye sposobnosti sistemy massovogo obsluzhivaniya”, Morskoi sbornik, 1964, no. 9, 33–37

Proceedings


   2015
52. O. V. Viskov, V. M. Maksimov, V. I. Khokhlov, “Annulators, pre-annulators and characterizators of probabilistic measures”, International Conference “Modern Methods, Problems and Applications of Operator Theory and Harmonic Analysis — V” (Rostov-on-Don, 26 April – 1 May 2015), eds. A. N. Karapetyants et al, DSTU Publ. Center, Rostov-on-Don, 2015, 178–180 http://karapetyants.sfedu.ru/conf/tethis2015.pdf
53. Viskov O. V., Maksimov V. M., Khokhlov V. I., “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Summer Session) (Chelyabinsk, June 21 – 27, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 1, ed. Yu. G. Evtushenko, 2015, 64–65 http://www.tvp.ru/conferen/vsppm16/chelso028.pdf
54. O. V. Viskov, M. V. Maksimov, V. I. Khokhlov, “Characterization Properties of Liu identity for multidimensional Gaussian distribution and Wey–Zhang–Li identity for Beta distribution”, 8 International Congress on Industrial and Applied Mathematics. Program and Abstracts (Beijing, August 10–14, 2015), eds. Z. Ma, L. Guo, Beijing Univ., Beijing, 2015, 257 http://www.iciam2015.cn/Program & Abstracts.pdf (minisimpozium MS-Th-E-12-3)
55. O. V. Viskov, V. M. Maksimov , V. I. Khokhlov, “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Fall Session) (Sochy-Dagomys, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 4, ed. Yu. G. Evtushenko, 2015, 447–449 (to appear) http://www.tvp.ru/conferen/vsppm16/org1507.pdf

   2014
56. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for two-dimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Kislovodsk, May 1–8, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 1, ed. Yu. G. Evtushenko, 2014, 44–45 http://www.tvp.ru/conferen/vsppm15/org1412.pdf
57. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for multidimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics, Fall Open Session (Sochi–Dagomys, September 28 – October 5, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 4, ed. Yu. G. Evtushenko, 2014, 340–341 http://www.tvp.ru/conferen/vsppm15/org1414.pdf
58. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:4 (2014), 340–341  mathnet
59. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:1 (2014), 44–45  mathnet

   2013
60. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for binomial distribution”, XX All-Russian School-Colloquium on Stochastic Methods and XIV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Ioshkar-Ola, May 12–18, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 2, 2013, 136–137 http://www.tvp.ru/conferen/20132301_1.htm  youtube  youtube
61. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for negative binomial distribution”, XIV All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Novgorod the Great, September 29 – October 5, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 4, 2013, 532–533
62. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:4 (2013), 532–533  mathnet
63. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:2 (2013), 136–137  mathnet

   2012
64. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, “Application of the generalized Chen identity to the linearization problem for products of Poisson-Charlier polynomials”, VIII International Petrozavodsk Conference “Probabilistic Methods in Discrete Mathematics” and XIII All-Russian Symposium on Applied and Industrial Mathematics. Scientific Communications (Summer Session) (Petrozavodsk, June 2–9, 2012), OP&PM Surveys Appl. Industr. Math., 19, no. 3, 2012, 472–473
65. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Direct proof of the generalized Chen identity”, XIX All-Russian School-Colloquium on Stochastic Methods and XIII All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Sochi–Vardane, October 1–8, 2012), OP& PM Surveys Appl. Industr. Math., 19, no. 5, 2012, 731–732
66. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 19:5 (2012), 731–732  mathnet
67. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, Review of Applied and Industrial Mathematics, 19:3 (2012), 472–473  mathnet

   2011
68. V. I. Khokhlov, Yu. I. Prokhorov, O. V. Viskov, “An Approach to the Linearization Problem for Hermite Polynomials”, ICIAM 2011: 7th International Congress on Industrial and Applied Mathematics (Vancouver, BC, Canada, July 18–22, 2011), eds. R. Jeltsch et al, CAIMS–SCMAI/SIAM, Winnipeg/Philadelphia, 2011, 29 http://meetings.siam.org/sess/dsp_programsess.cfm?SESSIONCODE=13316

Personalia


   2006
69. L. G. Afanaseva, E. V. Bulinskaya, O. V. Viskov, I. E. Ibragimov, R. I. Ivanovskaya, V. Yu. Korolev, V. M. Kruglov, Yu. V. Prokhorov, B. A. Sevastyanov, V. V. Senatov, M. V. Khatuntseva, Yu. S. Khokhlov, D. M. Chibisov, A. N. Shiryaev, “K 75-letiyu Vladimira Mikhailovicha Zolotareva”, TVP, 51:4 (2006), 773–775  mathnet  crossref  mathscinet  zmath  elib; L. G. Afanas'eva, E. V. Bulinskaya, O. V. Viskov, I. È. Ibragimov, R. I. Ivanovskaya, V. Yu. Korolev, V. M. Kruglov, Yu. V. Prokhorov, B. A. Sevast'yanov, V. V. Senatov, M. V. Khatuntseva, Yu. S. Khokhlov, D. M. Chibisov, A. N. Shiryaev, “On the 75th birthday of V. M. Zolotarev”, Theory Probab. Appl., 51:4 (2007), 680–682  crossref  mathscinet  zmath  isi

   1999
70. O. V. Viskov, V. A. Il'in, L. D. Kudryavtsev, E. I. Moiseev, S. M. Nikol'skii, “Anatolii Platonovich Prudnikov (obituary)”, Russian Math. Surveys, 54:4 (1999), 823–824  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

Critic, bibliography


   1985
71. O. V. Viskov, “Retsenziya na uchebnik V. K. Zakharov, B. A. Sevastyanov, V. P. Chistyakov «Teoriya veroyatnostei»”, TVP, 30:2 (1985), 408  mathnet; O. V. Viskov, “Book review: V. K. Zacharov, B. A. Sevastianov, V. P. Chystiakov «Probability Theory»”, Theory Probab. Appl., 30:2 (1986), 432–435  crossref
Home page

© Steklov Mathematical Institute of RAS, 2004–2017